# SDR ASAA2012100593063

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465888
- Condition: Cracked
- Location: Bs +08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 907 IS CRACKED AT RAIL ATTACH BRACKET.  REPAIRED IAW AD20062609-400-53-786, FIG 3.
